MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGMR313115
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
The following was reported to gore: on (b)(6) 2025, a patient underwent an endovascular procedure to treat an aneurysm in the descending thoracic aorta, utilizing a gore® tag® conformable thoracic stent graft with active control (ctag) device.During the procedure the device was inserted.When the physician attempted to deploy the 1st stage, the graft would not deploy.As the physician pulled harder, the tip of catheter started to bend down.At this point, since the device was not deployed, the physician decided to remove the device, and was able to do so easily.The back up hatch was not used, as device was still constrained.Another ctag device was used to complete the procedure.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
H6: investigation findings code c21: conclusions pending results of product evaluation.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Updated section g4/g4, h6, and h11.H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release manufacturing specifications.Device was returned, and a product evaluation was performed.Product evaluation summary provided the following information: the fully constrained gore® tag® conformable thoracic stent graft with active control system (cmds) device was returned for evaluation.The primary deployment line (pdl) was returned still attached to the primary deployment handle and the constrained device.Per the event description, the primary deployment line was not able to be removed even when additional force was applied, which was able to be confirmed through the investigation.Primary deployment not initiating is likely due to the primary deployment line being damaged.The cause of the primary deployment line being damaged could not be confirmed with the currently available information, but there is potential that this failure mode may be attributable to damage occurring during the manufacturing process or raw material transfer.Based on this investigation, while a conclusive root cause cannot be established, there is potential for the failure mode to be attributable to the manufacturing process.The worst case-severity of harm that is reasonably foreseeable for this scenario of primary deployment not initiating is minor.H6: code d15 - there is insufficient information available for gore to reasonably draw conclusions related to aspects of the event, therefore conclusion code "d15: cause not established" is being used.Insufficient information may include limited or missing relevant medical records, involvement of multiple implanted devices (including non-gore devices) in the field of treatment, patient non-compliance, and/or a general lack of available detail or specificity related to an adverse event and/or device.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
bryce wargin
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22214169
Report Number2017233-2025-06314
Device Sequence Number8131709
Product Code MIH
UDI-Device Identifier00733132646784
UDI-Public(01)00733132646784(17)270223
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberTGMR313115
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by Manufacturer10/27/2025
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age50 YR
Patient SexMale